Q&A from the article:

Encourage Hair Growth After Chemotherapy

Edited by tyrconnellman, Anonymous, Eng, florames

Questions and Answers

Male with thinning hair after chemotherapy, any remedy?

Cisplatin and capecetibine has thinned my hair on top

Ad

VisiHow QnA. This section is not written yet. Want to join in? Click EDIT to write this answer.

Which Hair re-growth products is best?

I have a 19-year old nephew, very much concern of hair loss after cancer treatment. He is I the Philippines, a tropical country and I wonder which among this hair re-growth treatment is best for him.. I have tried: None, searching and finding what is best. I think it was caused by: Chemo and radiation

Was this helpful? Yes | No | I need help

Advertisement

VisiHow QnA. This section is not written yet. Want to join in? Click EDIT to write this answer.

The above questions are from the following wiki...
Encourage Hair Growth After Chemotherapy

Comments

VisiHow welcomes all comments. If you do not want to be anonymous, register or log in. It is free.




Tyrconnellman
Premier Author
0 Articles Started
2 Article Edits
1,000 Points
Tyrconnellman is a premier author with VisiHow. Tyrconnellman has achieved the level of "Recruit" with 1,000 points. Tyrconnellman has started 0 articles (including this one) and has also made 2 article edits. 100 people have read Tyrconnellman's article contributions.
Tyrconnellman's Message Board
Tyrconnellman: Hi, my name is Tyrconnellman.
Tyrconnellman: Can I help you with your problem about "Male with thinning hair after chemotherapy,any remedy"?
 

Article Info

Categories : Health & Wellness

Recent edits by: Eng, Anonymous, tyrconnellman

Share this Article:

Thanks to all authors for creating a page that has been read 4 times.

Do you have a question not answered in this article?
Click here to ask one of the writers of this article
x

Thank Our Volunteer Authors.

Would you like to give back to the community by fixing a spelling mistake? Yes | No